# SDR 2A6R2019032251901

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 4,015 hours, 13,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A2113592021
- Condition: Corroded
- Location: Zone 100
- Part time: 4,015 hours, 13,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEFT AND RIGHT CABIN EDGING FRAMED CORRODED BEYOND LIMITS.
